Jump to content

Georgina Martins

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Georgina Martins

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Shame I didn't come across this a while ago Women32! Looks like we have been suffering alone with this. I Absolutely think there is a link between Cymbalta and acne. I have been taking Cymbalta and then other Duloxetine brands for 15 years. I developed increasingly bad acne over the years and am finally beginning to find some information that there is a link. I have spoken to doctors but believe there is a lack of transparency and information on this subject therefore they are not informed adequately either. Perhaps it is a long term side effect? I would love to hear from anyone who has had results changing to other medications This was published in a scientific journal and there are plenty other links. I do not think there is enough information or transparency on this side effect as it can really impact your quality of life. It would be really helpful if more research could be carried out and information was transparent on this subject. Acne as a Potential Adverse Effect of Duloxetine https://www.tandfonline.com/doi/pdf/10.5455/bcp.20140806014923 The Mayo Clinic also write about severe acne https://www.mayoclinic.org/drugs-supplements/duloxetine-oral-route/side-effects/drg-20067247?p=1 d. https://metro.co.uk/2018/05/12/antidepressants-make-sensitive-sun-pile-sunblock-7540233/
×
×
  • Create New...